# SDR MASA200500217

- Difficulty date: March 15, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,920 hours, 10,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE GATE DUE TO HOT OIL SMOKE SMELL AND VISIBLE SMOKE REPORTED IN CABIN BY F/A.  MAINTENANCE RAN BOTH ENGINES AND BOTH PACKS AND WERE UNABLE TO DUPLICATE DISCREPANCY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
